# SDR GTIA2025101639131

- Difficulty date: October 13, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 29,040 hours, 12,951 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Worn
- Location: Zone 300 Elev
- Part time: 27,179 hours, 11,502 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON BUSHINGS OF ELEVATOR RH HINGE FITTING NUMBER 1 2EA INNER DIAMETER OF INBOARD LUG BORE WAS FOUND OUT OF STANDARD LIMITS RAF-01 3336905-02 GENERATED -REPAIRED O/B LUG AND REPLACED BUSHINGS (2EA) ON HINGE FITTING #6 AT LH ELEVATOR O/B LUG IAW A320 NEO SRM 55-26-41-300-012 AND L/B LUG IAW AIRBUS CMM 55-21-15
